Duke Mathematical Journal

La variete des triplets complets

Patrick Le Barz

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 57, Number 3 (1988), 925-946.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077307219

Digital Object Identifier
doi:10.1215/S0012-7094-88-05741-9

Mathematical Reviews number (MathSciNet)
MR975128

Zentralblatt MATH identifier
0687.14042

Subjects
Primary: 14C05: Parametrization (Chow and Hilbert schemes)
Secondary: 14N10: Enumerative problems (combinatorial problems)

Citation

Barz, Patrick Le. La variete des triplets complets. Duke Math. J. 57 (1988), no. 3, 925--946. doi:10.1215/S0012-7094-88-05741-9. http://projecteuclid.org/euclid.dmj/1077307219.


Export citation

References

  • [1] A. Collino, Evidence for a conjecture of Ellingsrud-Strømme, preprint.
  • [2] A. Collino and W. Fulton, Intersection rings of spaces of triangles, preprint.
  • [3] G. Elencwajg and P. Le Barz, Explicit computations in $\mathrm Hilb^ 3\mathbbP^ 2$, Algebraic Geometry (Sundance, UT, 1986), Lecture Notes in Math., vol. 1311, Springer-Verlag, Berlin, 1988, Proc. Sundance Conf., 1986, pp. 76–100.
  • [4] W. Fulton, Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [5] A. Iarrobino, Hilbert scheme of points: overview of last ten years, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 297–320.
  • [6] S. Kleiman, Multiple-point formulas. I. Iteration, Acta Math. 147 (1981), no. 1-2, 13–49.
  • [7] S. L. Kleiman, Intersection theory and enumerative geometry: a decade in review, Algebraic Geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 321–370.
  • [8] D. Laksov, Completed quadrics and linear maps, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 371–387.
  • [9] Z. Ran, Curvilinear enumerative geometry, Acta Math. 155 (1985), no. 1-2, 81–101.
  • [10] J. Roberts, Old and new results about the triangle varieties, Algebraic Geometry (Proc. Sundance Conf., 1986), Lecture Notes in Math., vol. 1311, Springer-Verlag, Berlin, 1988, pp. 197–219.
  • [11] J. Roberts and R. Speiser, Enumerative geometry of triangles. I, Comm. Algebra 12 (1984), no. 9-10, 1213–1255.
  • [12] J. Roberts and R. Speiser, Enumerative geometry of triangles. II, Comm. Algebra 14 (1986), no. 1, 155–191.
  • [13] J. Roberts and R. Speiser, Enumerative geometry of triangles III, à paraître.
  • [14] F. Ronga, Desingularisation of the triple points and of the stationary points of a map, Compositio Math. 53 (1984), no. 2, 211–223.
  • [15] F. Rosselló-Llompart and S. Xambó-Descamps, Computing Chow groups, Algebraic Geometry (Proc. Sundance Conf., 1986), Lecture Notes in Math., vol. 1311, Springer-Verlg, Berlin, 1988, pp. 220–234.
  • [16] H. Schubert, Anzahlgeometrische Behandlung des Dreiecks, Math. Ann. 17 (1880), 153–212.
  • [17] J. G. Semple, The triangle as a geometric variable, Mathematika 1 (1954), 80–88.
  • [18] R. Speiser, Enumerating contacts, preprint.